MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 PROXIS¿ URETERAL ACCESS SHEATH; URETERAL SHEATH

C.R. BARD INC. (COVINGTON) -1018233 PROXIS¿ URETERAL ACCESS SHEATH; URETERAL SHEATH
Catalog Number 231025
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the ureteral access sheath handle part was broken and cannot be used.
 
Additional Manufacturer Narrative
The reported event was confirmed - cause unknown.Visual: the sample was provided in the original bard pouch and placed inside the large ziploc bag.Sample packaging was open with no signs of external damage besides where seal was pulled apart.Tab for broken locking mechanism loose in ag.Sample was reviewed physically and there appears to have been a clean break of the locking mechanism.The only signs of stress to the material are at the corners where material separated.The dhr and subassembly dhrs were reviewed.The material goes though three 100% visual inspections of the locking mechanism hub for cracks, deformities, short shots, voids, or any damage throughout the manufacturing process.Once during the initial mold of material, once during the snapping of dilator and sheath part numbers, and again at packaging.Only one lot of subassembly material notes the scrap of material for "bad hubs" no other description of the defects were provided.The specific defect could occur at multiple places throughout manufacture process due to diameter of the section of the hub.The labelling was reviewed and found to be adequate.A review of the device history records did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Correction: d,e,h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
PROXIS¿ URETERAL ACCESS SHEATH
Common Device Name
URETERAL SHEATH
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22383944
Report Number1018233-2025-05419
Device Sequence Number12927514
Product Code FED
UDI-Device Identifier00801741101670
UDI-Public(01)00801741101670(11)241118(17)271101(10)BMJXFM30
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K160861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number231025
Device Lot NumberBMJXFM30
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown